Zoloft – an enemy attacking me

SSRI survivor Stories – Zoloft

Dear Ann,

Reading on Face Book where you made mention of Andrea Roberts shooting her husband and two children two weeks after starting on Zoloft. That really does give me a chill.

You might remember my testimony for Jesus, how that after being on Zoloft for two weeks exactly. I had this strange episode where I fell into a violent hallucination not knowing anything or anyone. It was like being plunged into another dimension of pure murderous rage where I was a mindless vicious animal. And my Mother who was the only one near by, was perceived as being an enemy attacking me.

It was a nightmare state of delusion like a false reality. And my eyes were suddenly flashing around the room to find an object to grab as a weapon. It was like watching out through my eyes as this scene unfolded, like as if I was not in control at all. And yet at the very same time, being aware that I was this other person who was totally in control. But yet not having the power or reason to even know if what was happening was even right or wrong. It was what being ”demon possessed” is like. And I was suddenly there in this demonic dimension where ”kill or be killed” seemed to be the only options. It was like a state of pure murderous rage.

Yet just when my eyes locked on a two by four piece of wood, the Holy Spirit within me snapped me out of this evil spell. In that I suddenly remembered who Mom was and I was hit with the evil horror of what I was about to do. Drugs like Zoloft which are like PCP and LSD combined open the soul to demons.

I realize that no one can be taken seriously bringing up this aspect of things in the secular fight against these drugs. And there is certainly enough medical and physical evidence to their danger without even considering the spiritual reality at play. I just want people to know that as a true Believer in Jesus and praying in Jesus Name, pleading the protective power of the shed blood of Jesus Christ over ourselves and loved ones. Especially those forced to take these drugs. – It can and will protect them from such attacks. We have the power to bind the dark forces of Satan and connecting the dots it is not hard to make the Occult / Conspiracy connection between these drugs and the agenda of the Occult powers that be in high places.

After the Holy Spirit snapped me out of that spell, saving both Mom and myself, as well as our loved ones from that horror which Satan intended to cause that day. I went outside away from Mom (Who didn’t even know what almost took place.) and I began to cry heavily, thinking I was demon possessed or totally insane. I can tell you for 100% percent certainty that demon spirits are always involved in these murders and murder suicides. That evil I remember feeling was pure demonic. I also know that it was no coincidence that I turned on my radio later that very evening after praying all day for an answer from God. Wondering how such a thing could have happened.

What were the chances that I would come across you doing a Radio interview about Zoloft and listening as you talked about case after case of people who killed others and themselves after being on Zoloft for two weeks. Only God Himself could have pre-arranged that radio interview to air that very day when I needed most desperately to hear it for some real answers.

That was back in 2001. – My Mom just passed away a couple weeks ago. (9-16-13) She died the death of a righteous soul in such peace as she saw either an angel or Jesus waiting at the foot of her bed. She suddenly looked right at me then looked away towards the foot of the bed. What ever she saw made her smile really big and then in the twinkling of an eye she was instantly gone. She was not on any drug to numb her and there was no painful struggle. There was no fear or uncertainty. We watched as she just smiled so peacefully and instantly left this world behind.

Mom’s life could have ended so differently back in 2001. – Myself and my family escaped the horrors that so many others face in these tragic and needless murder / murder suicides.

During that season in 2001 when this took place. I was in prayer often asking God to place a hedge of protection round about myself and my loved ones. I’m not talking about quick tearless prayers. But I believe earnest prayer and seeking the face of God will indeed produce supernatural results against the supernatural forces of Satan.

It is my prayer that this testimony might help others to escape the destructive plans of the Devil which he has against all our lives. If anyone doubts this reality of Satan, then they are calling Jesus a liar. For Jesus said: ”The thief cometh not, but for to steal, and to kill, and to destroy: I am come that they might have life, and that they might have it more abundantly.” John 10:10

It is also written:
6 Humble yourselves therefore under the mighty hand of God, that he may exalt you in due time:
7 Casting all your care upon him; for he careth for you.
8 Be sober, be vigilant; because your adversary the devil, as a roaring lion, walketh about, seeking whom he may devour:
9 Whom resist stedfast in the faith, knowing that the same afflictions are accomplished in your brethren that are in the world.
1st Peter 5:6-9

Thank You Ann Blake Tracy for being there for God to use when I needed you most. And also for the work you do.
May God Bless and Keep You and protect you and yours in Jesus Name. Amen

Raymond Pena

487 total views, 3 views today

Nurse Tells of Horrors after Gaining Weight on Prozac

“Prozac is a dangerous drug!!!!! It has changed my body, my health, my financial status, influenced my marital status and almost destroyed me.”

 

Hi Ann Blake-Tracy,

Tomorrow will be 77 days off Prozac.

I feel relieved and elated that I have made it this far…and feel good. I hope my story can help some of the readers, as I have been on a real rollercoaster ride with this drug.

Let me start at the beginning. I have been prescribed and have taken sporadically antidepressant drugs for about 29 years. I have been diagnosed as bipolar but have neither manic episodes or deep depression. I do have time to time mild depression which causes some anxiety in my day to day living.

Three years ago a psychiatrist, seeing me for 10 minutes as a requirement as an adjunct to my one on one therapy with my therapist, prescribed Prozac. I was started on 20mg per day and within 1 day could feel it “kicking in” and making the world tolerable again. I immediately felt that I had really needed this drug..and why did I wait so long to feel better….as the weeks wore on however, the initial good feelings for my fellow man were replaced by transient feelings of anxiety…feeling that I couldn’t cope with things, situations… and an ongoing feeling that I didn’t want to deal with anything anymore.

I also started to gain weight…..mostly craving fast food and sweets…..at the end of 3 years I have gained 65 pounds and have the appearance of a cushinoid patient with upper body weight, buffalo hump, facial weight. I look different..I don’t look healthy. I also quit a job that I had for 7 years and started job hopping…had 4 jobs in one year. Financially..somehow I went from good credit…to bad credit with my 2nd mortgage becoming a reality to get my life back. I also divorced a husband of 26 years and remarried…but I believe that was a good choice. Would I have made different choices without the Prozac….I don’t know…….I weaned myself off the drug after reading your book and feel so much better mentally…..I have started another job and have stuck to it…I feel I have myself back again.

The only problem is the weight…..I can’t seem to get it off………Do you have any suggestions on diet types for this problem? I know the Cortisol is directly at fault…does it continue??? How do we stop it? I am a nurse and have been trying to research it on my own…what I have found is disheartening…..effects may last 2 years…….any suggestions….

I have also sent your book to my daughter who was also on Prozac..and my other daughter on Paxil….. Both are off the drugs after weaning…and doing better…..Prozac is a dangerous drug!!!!! It has changed my body, my health, my financial status, influenced my marital status…..and almost destroyed me……Please write back on any suggestions you may have on diet to crack this weight..I am 52 years old.
———–

Note from Ann Blake-Tracy:

Whatever you do as an ex-SSRI user, DO NOT try the high protein diet craze that is making a come back in spite of destroying the health of so many in the 1970’s! Ex-SSRI users are becoming EXTREMELY ill trying to follow this diet. I personally believe the reason for that is that the serotonergic drugs, while impairing one’s ability to break down serotonin, also impair one’s ability to metabolize proteins. This would make high protein diets very dangerous for them. Good nutrition, walking, sufficient water intake, proper sleep, and good fats Vs bad fats have always been the keys to weight loss. Check out Udo Erasmus’ book, “Fats the Heal, Fats that Kill” at www.edoerasmus.com.

Susan in Michigan

4/17/2000

This is Survivor Story number 24.
Total number of stories in current database is 96

648 total views, 2 views today